| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pma/510(k): this product is manufactured in the u.S.But not marketed in the u.S.Lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2 implantable collamer lens, -14.5 diopter had a defective haptic and the doctor could not use it.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
B5-additional information: the haptic tore during loading.No patient contact.H3-device evaluation: the lens was returned in liquid in a vial.Visual inspection found that the haptic was torn.Claim# (b)(4).